Next (Ibuprofen, paracetamol)
4717USD

Next (Ibuprofen, paracetamol)

SKU:1605
To favorites
Next (Ibuprofen, paracetamol) has analgesic, anti-inflammatory and antipyretic, analgesic and anti-inflammatory effects
Active substance:Ibuprofen, Paracetamol
Pharmacological group:Painkillers
Expiration Date (in months):Always fresh
Country of origin:Russia
In stock
In stock
In stock
In stock
$7
We deliver goods to almost any country. Each parcel is assigned a track number
You can pay by Paypal or any card Visa or Mastercard
Discount system
Cumulative discounts and Bonus program for our clients
Original goods
We offer our customers only original products
Description
Характеристики
Отзывы

Instructions for Next (Ibuprofen, paracetamol)

Release form

tabbed film coating, 400 mg+200 mg: 2, 4, 6, 10, 12, 20 or 24 pcs

Description

The tablets are covered with a film shell of red color, oval, double-convex, with a risk, on a cross section of a kernel of white or almost white color.

1 tab.
Ibuprofen 400 mg
paracetamol 200 mg
Auxiliary substances: calcium hydrophosphate - 80 mg, cellulose microcrystalline - 64.5 mg, sodium croskarmellose - 24.3 mg, hyprolose (hydroxypropyl cellulose) - 19.3 mg, talc - 12.1 mg, magnesium stearate - 7.3 mg, silicon dioxide colloidal (aerosyl) - 2.5 mg.

Shell Composition: Opadray 20A250004 Red (Opadry 20A250004 Red) [hypromellose (hydroxypropyl methylcellulose) - 13.1 mg, hyprolose (hydroxypropyl cellulose) - 8.1 mg, talc - 6.4 mg, titanium dioxide - 2.5 mg, punched dye [Ponso 4R] (E124) - 0.9 mg, sunsetting dye yellow (E110) - 0.5 mg] - 31.5 mg; Opadray II 85F19250 Transparent (Opadry II 85F19250 Clear) [Macrogol (polyethylene glycol) - 0.3 mg, polyvinyl alcohol - 1 mg, polysorbate 80 - 0.1 mg, talc - 0.6 mg] - 2 mg.

2 pcs. - packages of box contour (1) - cardboard packs.
2 pcs. - packages of box contour (2) - cardboard packs.
6 pcs. - packages of box contour (1) - cardboard packs.
6 pcs. - packages of box contour (2) - cardboard packs.
10 pcs - packages of box contour (1) - cardboard packs.
10 pcs - packages of box contour (2) - cardboard packs.
12 pcs - packages of box contour (1) - cardboard packs.
12 pcs - packages of box contour (2) - cardboard packs.

ATC codes
M01AE51 Ibuprofen in combination with other drugs

Clinical-pharmacological groups / Group affiliation
NSAID in combination with analgesic-antipyretic

Active substance
Ibuprofen
paracetamol

Pharmacotherapy group
Analgesic combined agent (NSAIDs+analgesic nonarcotic agent)

Storage Conditions
The drug should be stored in a place inaccessible to children at a temperature not higher than 25 ° C.

Best before date
Term year

Testimony Next:

  • headache (including migraine);
  • toothache;
  • algodismenorrhea;
  • neuralgia;
  • myalgia;
  • back pain;
  • joint pain, pain syndrome in inflammatory and degenerative diseases of the musculoskeletal system;
  • Bruises,
  • sprains, 
  • dislocations, 
  • fractures
  • post-traumatic and post-operative pain syndrome;
  • Feverish conditions (including flu and colds).
  • The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of application, the progression of the disease does not affect.

Method of use, course and dosage Next

The drug is taken inside, after eating.
The recommended dose is 1 tabb. 3 times per day. The maximum daily dose is 3 tabs.
Treatment duration is no more than 3 days as antipyretic and no more than 5 days as analgesic. The continuation of treatment with the drug is possible only after consultation with a doctor.

Application for kidney disorders
The use of the preparation is contraindicated in cases of progressive kidney diseases and severe renal insufficiency (QC of less than 30 ml/min).
With caution: Moderate to mild kidney failure, nephrotic syndrome.

Use in liver disorders
The use of the preparation is contraindicated in the case of severe liver failure or active liver disease.

With caution: viral hepatitis, alcoholic liver damage, moderate to mild liver failure, benign hyperbilirubinemia (Gilbert, Dubin-Johnson, and Rotor syndrome), liver cirrhosis with portal hypertension.

Terms of Sale
The drug is released without a prescription.

Use in children
The use of the preparation in the age of up to 18 years is contraindicated.

Nosology Next (ICD codes)
G43
Migraine
J06.9
Acute upper respiratory tract infection unspecified
J10
Influenza caused by an identified seasonal influenza virus
K08.8
Other refined changes of teeth and their support apparatus (including toothache)
M05
Seropositive rheumatoid arthritis
M13.8
Other refined arthritis
M15
Polyarthrosis
M25.5
Joint pain
M42
Spinal osteochondrosis
M47
Spondylosis
M54.1
Radikulopathy
M54.3
Ishias
M54.4
Lumbago with Sciatica
M79.1
Mialgia
M79.2
Neuralgia and Neuritis Unspecified
N94.4
Primary dysmenorrhea
N94.5
Secondary dysmenorrhea
R50
Fever of uncertain origin
R51
Headache
R52.0
Acute pain
R52.2
Other persistent pain (chronic)
T14.0
Superficial injury of an unspecified area of the body (including abrasion, bruising, bruising, hematoma, bite of a non-venomous insect)
T14.2
Fracture in unspecified body region
T14.3
Dislocation, stretching and overtension of the capsule-bonding apparatus of the unspecified body region joint

Pharmacological effect Ibuprofen:

The combined preparation has analgesic, anti-inflammatory and antipyretic effects.
Paracetamol is a non-narcotic analgesic, has antipyretic and analgesic effect, caused by COX blockade in CNS and effect on pain centers and thermoregulation.
Ibuprofen NSAID has analgesic, anti-inflammatory and antipyretic effects associated with non-selective suppression of COX activity regulating prostaglandin synthesis.
The components of the preparation act on both the central and peripheral mechanisms of pain syndrome formation. The directed, complementary action of the two components has a rapid therapeutic effect and a pronounced analgesic effect.

Характеристики
Active substance
Pharmacological group
Expiration Date (in months)
Country of origin
Brand
No reviews yet — your comment may be first.
All reviews 0
general rating